U.S. doctors online nowAsk doctors free
United Arab Emirates
A 29-year-old female asked:

had red rash all over body.4 days i'm on 3 different anitihistamin.now joint stiffness, swelling feet, ankles, hands, wrist.what could this be?

3 doctor answers5 doctors weighed in
Dr. Victor Bonuel
Internal Medicine 38 years experience
Viral/ bacterial: Infection, allergic / contact dermatitis, insect bite, autoimmune condition etc. See your dr for assurance and confirmation. Take care !
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Rash: Not sure why you are on 3 antihistamines, but i suppose they are to treat your rash. I assume they are hives and these can be associated with arthritis. A rheumatologist can help.
Dr. Yash Khanna
Family Medicine 57 years experience
Food Allergies?: Three antihistamines you are taken, are they prescription antihistamins or you are taking over the counter like claritn, benadryl, (diphenhydramine) Allegra or zyrtec.And do you know what you are allergic to. If not already i will recommend you consult an allergist.Food allergies can cause rash and swelling of joints as well and rheumatoid arthritis can cause rash. So consult your md/allergist/rheumatologist, some one.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

PA
A 32-year-old female asked:

Does Prozac (fluoxetine) cause Ultram to work better? I saw that Prozac (fluoxetine) increases opiod receptors in brain. Have back pain, osteoarthritis pain, foot nerve damage.

5 doctor answers15 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery 49 years experience
NO,There is a : Potential interaction between Prozac (fluoxetine) and ultram .There is a risk of developing serotonin syndrome when the two medications are taken together. Serotonin syndrome can be serious and even life threatening. It is the result of high levels of serotonin in the body. Serotonin syndrome is characterized by having at least three of these listed symptoms: tremor, shivering, agitation, diaphoresis fever.
A 26-year-old female asked:

My 11 month old son was diagnosed with an ear infection 2 days ago and was prescribed amoxicilin today I notice a rash on his face is this an allergic reaction?

2 doctor answers4 doctors weighed in
Dr. Paul Wright
Family Medicine 36 years experience
Possibly: Amoxicillin is a great for an ear infection. Yet, some people have allergies to penicillin. However, what makes this hard to answer is sometimes agents that cause ear infections can cause a rash too! if it is only a light red rash and he has no other signs of something bothering him, you can watch to see if it goes away.But if any sores are in his mouth or a high fever he must be seen right away.
Portage, IN
A 44-year-old female asked:

I've been working on my feet at a restaurant sometimes 8-10 hours a day every day. What can I do to relieve the pain on my big toe, heels and legs. It hurts to walk most times. I have good shoes with insoles and i've had to put cotton balls on the side of

3 doctor answers6 doctors weighed in
Dr. Ronald Oberman
Podiatry 31 years experience
Orthotics: Assuming you already have supportive shoes that fit properly, you will benefit from custom orthotics. These devices fit into shoes and are made to properly support your feet. The type of orthotic is dependent on your foot structure, activity and weight. Consult with a podiatrist.
A 28-year-old female asked:

I've had a constant headache for about 3 days now. The pain is on the left side of my head around my eyes. I've taken ibuprofen, tylenol, (acetaminophen) and drank pepsi, and neither of these worked. Is this serious?

2 doctor answers4 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
HEADACHE: Constant headache x 3 days, unilateral, periorbital, left temporal, occurs same time of the day can be cluster headache. Alcohol intake triggers it. Because it is exdruciating, attacks are aborted by injections of tryptans and ergotamine. Prevention is with verapamil , etc. See neurologist for more advice.
Philadelphia, PA
A 25-year-old female asked:

Milky discharge. Period due 1 day. Nausea and vomiting. Tender breasts, freq urination. Ttc. Twinges of pain lower abd and pelvic. Sensitive to smells?

1 doctor answer1 doctor weighed in
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
Do a preg test: You could be pregnant, see your obgyn on asap or if your pain gets worse before you can see your obgyn go to the er as the er can do blood preg test, cultures and an ultrasound to see what the problem is and the er will then contact your obgyn or the obgyn on call for the er.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.